Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Frequent cold flashes, chest tightness, high heart rate. Have thyroid problem. On beta blocker and synthroid

I have episodes of a cold flash that starts in my feet and works upward. Tightness in my chest, sweaty, clammy, feels like I m going to pass out, but I dont. My heart either feels like its going to race, or stop. Usually lasts 1-3 minutes. Random occurs, have seen cardio, numerous holters (but cant catch an episode), but also have thyroid issues (which are controlled at the moment.) Caffeine causes palpitations and rapid heartrates. My brother and maternal aunt have very similar episodes. Currently on a beta blocker , and synthroid
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Greetings from

i am Dr Sourav Chakraborty and i will be helping you with your query .

Your symptoms inclusive of your multiple holter reports are suggestive of either panic attacks or general axiety disorder . Both of them can present with fast heart beat, breathlesness , loss of sleep and some times chest pain , well rarely .

You need to relax and engage yourself in some stress relieving exercises like yoga , sports.

Though there are medications but i would recommend as the first line of management as patients do get addicted to such and then dose are subsequently increased which can lead to added side effects.

Please talk to your primary physician for more information.

Hope i have been able to help you.

Take Care.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor